MAUDE Adverse Event Report: DEPUY IRELAND 9616671 LCS COMPLETE FEM CEM R STD; KNEE FEMORAL COMPONENT

DEPUY IRELAND 9616671 LCS COMPLETE FEM CEM R STD; KNEE FEMORAL COMPONENT
Catalog Number 129401040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening.It was also reported that the patient fell several months ago with the tibial components have fallen into the varus.Loosening occured at unknown interface.
 
Additional Manufacturer Narrative
The device associated with this report was not returned for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM CEM R STD
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6838303
Report Number1818910-2017-24014
Device Sequence Number19212891
Product Code NJL
UDI-Device Identifier10603295021551
UDI-Public10603295021551
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129401040
Device Lot Number3563395
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight95